# SDR FDEA202501030009

- Difficulty date: January 3, 2025
- Submitted: January 3, 2025
- Operation: Air carrier
- Aircraft: N947FD
- Make and model: Boeing 757236
- Aircraft serial: 24882
- Aircraft time: 61,246 hours, 31,120 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Part number: 81020401
- Condition: Failed
- Location: Zone 800
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE ENTRY SLIDE LIGHT DOES NOT ILLUMINATE  EVERYTIME ON DOOR ARMING.    R1  ESCAPE SLIDE GIRT BAR  ENGAGEMENT LIGHTS - INOP. VERIFY AND RECORD IN  AML/EAML THAT ASSOCIATED SLIDE IS VISUALLY VERIFIED  ENGAGED PRIOR TO EACH DEPARTURE.   REMOVED SCREWS AND INSTALLED NEW SCREWS, THAT ARE EFFECTIVE FOR THIS A/C. SAFETIED THE SCREWS AND INSTALLED PROX SWITCH COVERS REF WRI 25-60 /2630. RESET BREAKER AND  REMOVED LOCKOUT PIN FROM DOOR ASSIST BOTTLE AS WELL AS PIN FROM THE SLIDE. AS MENTIONED IN PREVIOUS UPDATE, DOOR OPS CHECK GOOD AND ARMING LIGHT WORKS.  ITEM REMOVED FROM MEL. A/C OK FOR SERVICE.
